It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Weight Gain

Re: Weight Gain

[ Back to Messages ]

Message

Posted by Suzanne on October 30, 2000 at 13:19:29:

In Reply to: Weight Gain posted by Tom on October 30, 2000 at 11:32:10:

: just a curious observation and question. After reading all the messages about weight gain after using
: various anti-depressants and other mood stabilizing
: medications, I am wondering if it is really the medication or is it that the medications is working and
: the renewed sense of normallacy is causing a slow down
: in the rate of metabolism and a increase in appetite.
: Just wondering; let's hear some input both professional and amature.
I think it's because it's not working!
When I'm unhappy I eat and gain weight.
I feel worse and less motivated on Paxil, thus laying adround and doing nothing.
Perhaps I need a higher dose or I need to force myself to get out and walk?




Follow Ups




All times are GMT -7. The time now is 04:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!